Erowid - Honest Global Drug Information
Overdose at School
Amphetamines (Adderall)
by J
Citation:   J. "Overdose at School: An Experience with Amphetamines (Adderall) (exp46310)". Erowid.org. Apr 26, 2006. erowid.org/exp/46310

 
DOSE:
420 mg oral Amphetamines (pill / tablet)

BODY WEIGHT: 160 lb


Ok, first off I should say I have a perscription for Adderall but I never took it until this day. I woke up about 6:30am, groggy n tired as usual and got ready for school. Out of the blue I decided it would be a good idea to try my percription for Adderall (it had been percsribed 2 years prior) since I had been struggling concentrating at school. I found the pillbox empty and rememberd that I had refused to take them before and flushed them down the toilet, it had expired a couple months back anyway.

My little brother also has a perscription for Adderall though so I decided I would just take his(he actaully used his). I read the label and it said take 2 in the morning so I figured id take twice that since I wieghed almsot exactly twice as much as him. I took them about 6:45am and about 10 minutes later my mouth was extremly dry, I felt out of breath and I got the chills. I wasnt botherd by this at all but suddenly that a friend of mine, M, had wanted me to give her some pills so she could focus at school too. I put 20 in a zip loc bag and got a ride from my carpool to school shortly after.

I met up with M at about 7:30 and gave her the pills. school started 15min later and I went to first period where I sat next to her(my first period was a joke so we just talk instead of actaully listening). During our conversation she brought up that u can get high if u take more than you are supposed to. She ended up giving me 10 of the pills and keeping 10 for herself. Midway though first period at about 8:30 we both went to the bathroom and popped 10 pills each. The originol symptoms I had earlier came back with one additional affect. My hands started shaking slightly like you do when you get the shivers. I thought nothing of it thoguht and continued on with school.

by 10:30 lunch had started and eating was the last thing I wanted to do. I felt to weak to walk around so I layed down by my next class, waiting and breathing heavily. An hour later I was in 3rd periiod and I started to get uncontrolable tremors. As I was sitting down my legs would shake violently and my japanese teacher asked if I was sick and told me I could try to sleep in the back of the room until I felt better. 90min passed and I was still shaking uncontrolably. My hands turned blue and I could not move or even feel them. At this point I was a little worried just because everyone around me was so concered and seemed so freaked out by my condition.

I slowly walked to my next class letting everyone feel my hands on the way. They were very cold and I still couldnt move them. At the begging of 4th period(we have a block schedual so that was my last class) some of my friends convinced me to talk to my teacher becuase my arm was blue up to my elbow and I still could not move my hands. The feeling was like I forgot how to move them. It felt exaclty like when I had heat stroke a couple years earlier and I forgot how to use my whole body from the neck down...learning how to walk again was a bitch but thanks to intense physical therapy I was back to normal within a few months when doctors had told me I would never be able to walk again.

Anyways, back to my story. I went to the nurses office where she took my pulse and temperature. My heart was racing and my tempurture was a little above normal but I felt freezing. they asked me if I had taken any medicine and I told them I had taken Adderall for the first time but I had a perscription and that I thought I was just having an alergic reaction to it. They called my aunt who picked me up around 2:20pm.

At this point I was still having tremors, my arms were still blue, stomach still hurt, and my legs still could barely hold up my wieght. Omy aunt drove me home first so I could show my doctor exactly wat I took. O shit! I knew it was illegal to take someone else's perscription so once I got home I said I said I couldnt find it. She bought it and we left to go to the hospital. (during the time I was in the car I threw up about 10 times. This is the worse I ever felt in my life) Once I got to the hospital the doctor ran all the normal tests and pumped my stomach. I told my doctor I had taking 4 pills and the origonal reason I took that amount because I knew there was no explaining taking 14 when it says take 2. He then looked at me with suprise and said that was way to much and that the most hed ever perscribed someone to take was 2 pills a day. By far the scariest part of the whole experience is when I had to give a UA and my 'goods' had shrunk to an extremely small size. I was so worried it would never return back to normal yet to embarressed to ask my doctor if I could.

I had to wait for the results of all the tests to come back before they let me leave so I ended up. By the time I left all the symptoms besides the dry mouth and stomach ache had all pretty much dissapeared.

Later that night I called M to find out she had also thrown up many times aswell but didnt have as bad as a reaction as me(I asked my doctor about this later and he said it was probably had something to do with body fat, im an athlete and my body fat is only 5%) Both me and M did not eat or sleep for 4 days. She losts 15lbs and I lost 10 in that same time.

Exp Year: 2004ExpID: 46310
Gender: Male 
Age at time of experience: Not Given 
Published: Apr 26, 2006Views: 91,846
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
Amphetamines (6) : Overdose (29), Difficult Experiences (5), School (35)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults